Monotonicity of the throughput of a closed queueing network in the number of jobs

I.J.B.F. Adan, J. Wal, van der

Research output: Book/ReportReportAcademic

122 Downloads (Pure)

Abstract

Using a sample path argument it is shown that the throughput of a closed queueing network with general service times is non decreasing in the number of jobs.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages9
Publication statusPublished - 1987

Publication series

NameMemorandum COSOR
Volume8703
ISSN (Print)0926-4493

Fingerprint

Dive into the research topics of 'Monotonicity of the throughput of a closed queueing network in the number of jobs'. Together they form a unique fingerprint.

Cite this